MAUDE Adverse Event Report: OSTEOMED, LLC POWER CONTROL CONSOLE 2

OSTEOMED, LLC POWER CONTROL CONSOLE 2
Model Number 450-0021
Medical Device Problem Codes Mechanical Problem (1384); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is on going and a supplemental report will be submitted on completion of investigation.
 
Event or Problem Description
On october 26, 2021, the customer contacted osteomed product manager by email.Per the email: "the console unit will spontaneously begin running on reverse, without anyone pressing the foot pedal! " the involved part numbers are as follows: complaint #, part #, description, serial #: (b)(4), 450-0084, series ii low profile modular motor unit, (b)(4); (b)(4), 450-0021, power control console 2, (b)(4); (b)(4), 450-0390, bmf footswitch, (b)(4).
 
Additional Manufacturer Narrative
H6: type of investigation, investigation findings, and investigation conclusion updated to reflect device evaluation.The device was returned for evaluation.No issue was found with the device, and the device passed all tests.This report is related to report number 2027754-2021-00021 for the motor unit and 2027754-2021-00023 for the footswitch.The dhr was reviewed for the reported lot number and all inspections passed per the dhr.

Brand Name
POWER CONTROL CONSOLE 2
Common Device Name
POWER CONTROL CONSOLE 2
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd.
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
flor rivera
3885 arapaho rd.
addison, TX 75001
9726774600
MDR Report Key12820679
Report Number2027754-2021-00022
Device Sequence Number4958119
Product Code GBB
UDI-Device Identifier00845694012157
UDI-Public00845694012157
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
971692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number450-0021
Device Catalogue Number450-0021-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2027754-10/22/21-001-R
Patient Sequence Number1
Patient SexUnknown